# SDR MWEA99793

- Difficulty date: November 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N602ME
- Make and model: Doug DC-9-32
- Aircraft serial: 48133
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 5956028113
- Condition: Cracked
- Location: Bs 332
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD BAG PIT LEFT SIDEWALL SUPPORT AT STATION 332 IS CRACKE.  MAINTENANCE FABRICATED AND INSTALLED SUPPORT REPAIR SECTION.
